Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An asymptotic formula in adele Diophantine approximations

Author: Melvin M. Sweet
Journal: Trans. Amer. Math. Soc. 195 (1974), 81-96
MSC: Primary 10F30
MathSciNet review: 0374043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an asymptotic formula is found for the number of solutions of a system of linear Diophantine inequalities defined over the ring of adeles of an algebraic number field. The theorem proved is a generalization of results of S. Lang and W. Adams.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10F30

Retrieve articles in all journals with MSC: 10F30

Additional Information

PII: S 0002-9947(1974)0374043-X
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia